# SDR SWAA2025110319909

- Difficulty date: September 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BETWEEN BS 294.5 - 303.9, S16L.  PERFORMED A MAJOR REPAIR ON WEB INTERCOSTAL IAW EA 25-153-02714-WIP1, TTG8Q015JTW1 AND EA 25-153-02714, TTG8Q015TCU5.
